Publications

  1.  Wang, Yu-Zhao; Li, Huai-Qian Lower bound estimates for the first eigenvalue of the weighted p  -Laplacian on smooth metric measure spaces. Differential Geom. Appl. 45 (2016), 23–42.
  2.  Wang, Yuzhao; Chen, Wenyi Gradient estimates and entropy monotonicity formula for doubly nonlinear diffusion equations on Riemannian manifolds. Math. Methods Appl. Sci. 37 (2014), no. 17, 2772–2781.
  3. Wang, Yuzhao; Yang, Jie; Chen, Wenyi Gradient estimates and entropy formulae for weighted p  -heat equations on smooth metric measure spaces. Acta Math. Sci. Ser. B Engl. Ed. 33 (2013), no. 4, 963–974.

发表评论

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / 更改 )

Twitter picture

You are commenting using your Twitter account. Log Out / 更改 )

Facebook photo

You are commenting using your Facebook account. Log Out / 更改 )

Google+ photo

You are commenting using your Google+ account. Log Out / 更改 )

Connecting to %s